• Previous Article
    No invariant line fields on escaping sets of the family $\lambda e^{iz}+\gamma e^{-iz}$
  • DCDS Home
  • This Issue
  • Next Article
    Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance
May  2013, 33(5): 1857-1882. doi: 10.3934/dcds.2013.33.1857

Almost periodic and almost automorphic solutions of linear differential equations

1. 

Dpto. Ecuaciones Diferenciales y Análisis Numérico, Facultad de Matemáticas, Universidad de Sevilla, Campus Reina Mercedes, Apdo. de Correos 1160, 41080 Sevilla

2. 

State University of Moldova, Department of Mathematics and Informatics, A. Mateevich Street 60, MD–2009 Chişinău

Received  December 2011 Revised  May 2012 Published  December 2012

We analyze the existence of almost periodic (respectively, almost automorphic, recurrent) solutions of a linear non-homogeneous differential (or difference) equation in a Banach space, with almost periodic (respectively, almost automorphic, recurrent) coefficients. Under some conditions we prove that one of the following alternatives is fulfilled:
  (i) There exists a complete trajectory of the corresponding homogeneous equation with constant positive norm;
  (ii) The trivial solution of the homogeneous equation is uniformly asymptotically stable.
If the second alternative holds, then the non-homogeneous equation with almost periodic (respectively, almost automorphic, recurrent) coefficients possesses a unique almost periodic (respectively, almost automorphic, recurrent) solution. We investigate this problem within the framework of general linear nonautonomous dynamical systems. We apply our general results also to the cases of functional-differential equations and difference equations.
Citation: Tomás Caraballo, David Cheban. Almost periodic and almost automorphic solutions of linear differential equations. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1857-1882. doi: 10.3934/dcds.2013.33.1857
References:
[1]

Vestnik Moskov. Univ. Ser. I Mat. Meh., 26 (1971), 11-15.  Google Scholar

[2]

Bull. Sci. Math. (2), 101 (1977), 131-148.  Google Scholar

[3]

Proc. Nat. Acad. Sci. U.S.A., 48 (1962), 2039-2043.  Google Scholar

[4]

Hermann, Paris, 1955.  Google Scholar

[5]

Noordhoff, 1979.  Google Scholar

[6]

Kishinev, "Shtiintsa", 1984 (in Russian).  Google Scholar

[7]

Comm. Pure Applied Analysis, 11 (2012), 809-828. doi: 10.3934/cpaa.2012.11.809.  Google Scholar

[8]

Bulletin of Academy of Sciences of Republic of Moldova, Mathematics, 2 (1994), 2-21.  Google Scholar

[9]

Electronic Journal of Differential Equations, 2000 (2000), 1-18.  Google Scholar

[10]

Interdisciplinary Mathematical Sciences 1. River Edge, NJ: World Scientific, 2004, 528 pp. doi: 10.1142/9789812563088.  Google Scholar

[11]

Journal of Dynamics and Differential Equations, 20 (2008), 669-697. doi: 10.1007/s10884-008-9101-x.  Google Scholar

[12]

Portugaliae Mathematica, 59 (2002), Fasc. 2, Nova Série, 141-158.  Google Scholar

[13]

Proc. Japan Acad. Ser. A Math. Sci., 61 (1985), 203-206.  Google Scholar

[14]

Ann. of Diff. Eqs., 6 (1990), 271-279.  Google Scholar

[15]

Amer. Math. Soc., Providence, RI, 1988.  Google Scholar

[16]

Cambridge Univ. Press, London, 1982.  Google Scholar

[17]

Rocky Mountain J. Math., 7 (1977), 231-250.  Google Scholar

[18]

Cambridge University Press. Cambridge - New York - Port Chester - Melbourn - Sydney, 1989, 342 pp.  Google Scholar

[19]

Journal of Differential Equations, 15 (1974), 429-458.  Google Scholar

[20]

Journal of Differential Equations, 113 (1994), 17-67 doi: 10.1006/jdeq.1994.1113.  Google Scholar

[21]

Van Nostrand-Reinbold, London, 1971.  Google Scholar

[22]

volume I. Hermann, 1967. Google Scholar

[23]

Ştiinţa, Chişinău, 1972. (In Russian)  Google Scholar

[24]

Differential Equations, 11 (1975), 1246-1255.  Google Scholar

[25]

An. Şti. Univ. "Al. I. Cuza" Iaşi Secţ. I a Mat. (N.S.), 21 (1975), 57-59. (in Russian).  Google Scholar

[26]

Ştiinţa, Chişinău, 1985. (In Russian)  Google Scholar

[27]

Mem. Amer. Math. Soc., 136 (1998), x+93 pp.  Google Scholar

[28]

Noordhoff, Leyden, 1975.  Google Scholar

[29]

Nauka i Tehnika. Minsk, 1986 (in Russian).  Google Scholar

[30]

Lecture Notes in Mathematics, 458, Springer-Verlag, Berlin, 1975, 198 pp.  Google Scholar

show all references

References:
[1]

Vestnik Moskov. Univ. Ser. I Mat. Meh., 26 (1971), 11-15.  Google Scholar

[2]

Bull. Sci. Math. (2), 101 (1977), 131-148.  Google Scholar

[3]

Proc. Nat. Acad. Sci. U.S.A., 48 (1962), 2039-2043.  Google Scholar

[4]

Hermann, Paris, 1955.  Google Scholar

[5]

Noordhoff, 1979.  Google Scholar

[6]

Kishinev, "Shtiintsa", 1984 (in Russian).  Google Scholar

[7]

Comm. Pure Applied Analysis, 11 (2012), 809-828. doi: 10.3934/cpaa.2012.11.809.  Google Scholar

[8]

Bulletin of Academy of Sciences of Republic of Moldova, Mathematics, 2 (1994), 2-21.  Google Scholar

[9]

Electronic Journal of Differential Equations, 2000 (2000), 1-18.  Google Scholar

[10]

Interdisciplinary Mathematical Sciences 1. River Edge, NJ: World Scientific, 2004, 528 pp. doi: 10.1142/9789812563088.  Google Scholar

[11]

Journal of Dynamics and Differential Equations, 20 (2008), 669-697. doi: 10.1007/s10884-008-9101-x.  Google Scholar

[12]

Portugaliae Mathematica, 59 (2002), Fasc. 2, Nova Série, 141-158.  Google Scholar

[13]

Proc. Japan Acad. Ser. A Math. Sci., 61 (1985), 203-206.  Google Scholar

[14]

Ann. of Diff. Eqs., 6 (1990), 271-279.  Google Scholar

[15]

Amer. Math. Soc., Providence, RI, 1988.  Google Scholar

[16]

Cambridge Univ. Press, London, 1982.  Google Scholar

[17]

Rocky Mountain J. Math., 7 (1977), 231-250.  Google Scholar

[18]

Cambridge University Press. Cambridge - New York - Port Chester - Melbourn - Sydney, 1989, 342 pp.  Google Scholar

[19]

Journal of Differential Equations, 15 (1974), 429-458.  Google Scholar

[20]

Journal of Differential Equations, 113 (1994), 17-67 doi: 10.1006/jdeq.1994.1113.  Google Scholar

[21]

Van Nostrand-Reinbold, London, 1971.  Google Scholar

[22]

volume I. Hermann, 1967. Google Scholar

[23]

Ştiinţa, Chişinău, 1972. (In Russian)  Google Scholar

[24]

Differential Equations, 11 (1975), 1246-1255.  Google Scholar

[25]

An. Şti. Univ. "Al. I. Cuza" Iaşi Secţ. I a Mat. (N.S.), 21 (1975), 57-59. (in Russian).  Google Scholar

[26]

Ştiinţa, Chişinău, 1985. (In Russian)  Google Scholar

[27]

Mem. Amer. Math. Soc., 136 (1998), x+93 pp.  Google Scholar

[28]

Noordhoff, Leyden, 1975.  Google Scholar

[29]

Nauka i Tehnika. Minsk, 1986 (in Russian).  Google Scholar

[30]

Lecture Notes in Mathematics, 458, Springer-Verlag, Berlin, 1975, 198 pp.  Google Scholar

[1]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[2]

Mauricio Achigar. Extensions of expansive dynamical systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3093-3108. doi: 10.3934/dcds.2020399

[3]

Alessandro Fonda, Rodica Toader. A dynamical approach to lower and upper solutions for planar systems "To the memory of Massimo Tarallo". Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3683-3708. doi: 10.3934/dcds.2021012

[4]

Khosro Sayevand, Valeyollah Moradi. A robust computational framework for analyzing fractional dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021022

[5]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[6]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[7]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[8]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[9]

Jing Feng, Bin-Guo Wang. An almost periodic Dengue transmission model with age structure and time-delayed input of vector in a patchy environment. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3069-3096. doi: 10.3934/dcdsb.2020220

[10]

Demou Luo, Qiru Wang. Dynamic analysis on an almost periodic predator-prey system with impulsive effects and time delays. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3427-3453. doi: 10.3934/dcdsb.2020238

[11]

Brian Ryals, Robert J. Sacker. Bifurcation in the almost periodic $ 2 $D Ricker map. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021089

[12]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[13]

Adrian Viorel, Cristian D. Alecsa, Titus O. Pinţa. Asymptotic analysis of a structure-preserving integrator for damped Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3319-3341. doi: 10.3934/dcds.2020407

[14]

Pengfei Wang, Mengyi Zhang, Huan Su. Input-to-state stability of infinite-dimensional stochastic nonlinear systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021066

[15]

Philippe Jouan, Ronald Manríquez. Solvable approximations of 3-dimensional almost-Riemannian structures. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021023

[16]

Marcelo Messias. Periodic perturbation of quadratic systems with two infinite heteroclinic cycles. Discrete & Continuous Dynamical Systems, 2012, 32 (5) : 1881-1899. doi: 10.3934/dcds.2012.32.1881

[17]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[18]

Yu-Hsien Liao. Solutions and characterizations under multicriteria management systems. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021041

[19]

Xu Zhang, Xiang Li. Modeling and identification of dynamical system with Genetic Regulation in batch fermentation of glycerol. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 393-403. doi: 10.3934/naco.2015.5.393

[20]

Samir Adly, Oanh Chau, Mohamed Rochdi. Solvability of a class of thermal dynamical contact problems with subdifferential conditions. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 91-104. doi: 10.3934/naco.2012.2.91

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (49)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]